Identities on the product of Jacobsthal-like and Jacobsthal-Lucas numbers

被引:0
|
作者
Pakapongpun, Apisit [1 ]
机构
[1] Burapha Univ, Fac Sci, Dept Math, Chon Buri 20131, Thailand
关键词
Fibonacci number; Jacobsthal number; Fibonacci-like number; Jacobsthal-Lucas number; Jacobsthal-like number;
D O I
10.7546/nntdm.2020.26.1.209-215
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
The purpose of this paper is to find the identities of Jacobsthal-like and Jacobsthal-Lucas numbers by using Binet's formula.
引用
收藏
页码:209 / 215
页数:7
相关论文
共 50 条
  • [21] New recurrences on Pell numbers, Pell-Lucas numbers, Jacobsthal numbers, and Jacobsthal-Lucas numbers
    Celik, Songul
    Durukan, Inan
    Ozkan, Engin
    [J]. CHAOS SOLITONS & FRACTALS, 2021, 150
  • [22] On Generalized Jacobsthal and Jacobsthal-Lucas polynomials
    Catarino, P.
    Morgado, M. L.
    [J]. ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 2016, 24 (03): : 61 - 78
  • [23] Split Jacobsthal and Jacobsthal-Lucas Quaternions
    Yagmur, Tulay
    [J]. COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, 2019, 10 (03): : 429 - 438
  • [24] The (s, t)-Jacobsthal Hybrid Numbers and (s, t)-Jacobsthal-Lucas Hybrid Numbers
    Petpanwong, Tanupat
    Phudolsitthiphat, Narawadee
    [J]. THAI JOURNAL OF MATHEMATICS, 2024, 22 (01): : 239 - 249
  • [25] Integration sequences of Jacobsthal and Jacobsthal-Lucas polynomials
    Filipponi, P
    Horadam, AF
    [J]. APPLICATIONS OF FIBONACCI NUMBERS, VOL 8, 1999, : 129 - 139
  • [26] Derivative sequences of Jacobsthal and Jacobsthal-Lucas polynomials
    Horadam, AF
    Filipponi, P
    [J]. FIBONACCI QUARTERLY, 1997, 35 (04): : 352 - 357
  • [27] CIRCULANT, NEGACYCLIC AND SEMICIRCULANT MATRICES WITH THE MODIFIED PELL, JACOBSTHAL AND JACOBSTHAL-LUCAS NUMBERS
    Kocer, E. Gokcen
    [J]. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 2007, 36 (02): : 133 - 142
  • [28] Derivative sequences of generalized Jacobsthal and Jacobsthal-Lucas polynomials
    Djordjevic, GB
    [J]. FIBONACCI QUARTERLY, 2000, 38 (04): : 334 - 338
  • [29] GAUSSIAN JACOBSTHAL AND GAUSSIAN JACOBSTHAL LUCAS NUMBERS
    Asci, Mustafa
    Gurel, Esref
    [J]. ARS COMBINATORIA, 2013, 111 : 53 - 63
  • [30] The (s, t) Jacobsthal and (s, t) Jacobsthal-Lucas Matrix Sequences
    Uslu, K.
    Uygun, S.
    [J]. ARS COMBINATORIA, 2013, 108 : 13 - 22